Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
168 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of Methotrexate?

i had an increase in my Methrotrexate last week. I started smelling something foul in our home. My husband can t smell it. It worsens in different rooms like the laundry room, kitchen. My body doesn t have the odor. It s driving me crazy. I m on a lot off other Medication. Prednisone is one of them. Any ideas on what is going on?
Fri, 17 Jun 2016
Report Abuse
Ophthalmologist 's  Response
Hi
I had gone through your question and understand your concern.
See ,the side effects of methotrexate are;
You should check with your doctor immediately if any of these side effects occur when taking methotrexate:

More common:

Black, tarry stools
blood in the urine or stools
bloody vomit
diarrhea
joint pain
reddening of the skin
sores in the mouth or lips
stomach pain
swelling of the feet or lower legs

Less common:

Back pain
blurred vision
confusion
convulsions (seizures)
cough or hoarseness
dark urine
dizziness
drowsiness
fever or chills
headache
lower back or side pain
painful or difficult urination
pinpoint red spots on the skin
shortness of breath
unusual bleeding or bruising
unusual tiredness or weakness
yellow eyes or skin

So , symptom which your suffering from is definitely not because of methotrexate.
Let know what other medicines you are taking.
I hope this information helps.
Thankyou.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What are the side effects of Methotrexate?

Hi I had gone through your question and understand your concern. See ,the side effects of methotrexate are; You should check with your doctor immediately if any of these side effects occur when taking methotrexate: More common: Black, tarry stools blood in the urine or stools bloody vomit diarrhea joint pain reddening of the skin sores in the mouth or lips stomach pain swelling of the feet or lower legs Less common: Back pain blurred vision confusion convulsions (seizures) cough or hoarseness dark urine dizziness drowsiness fever or chills headache lower back or side pain painful or difficult urination pinpoint red spots on the skin shortness of breath unusual bleeding or bruising unusual tiredness or weakness yellow eyes or skin So , symptom which your suffering from is definitely not because of methotrexate. Let know what other medicines you are taking. I hope this information helps. Thankyou.